# SDR AU970185

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320B2B
- Propeller: Snsnch M74DM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ACKE01
- Condition: Damaged
- Location: Emergency Locato
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES DAMAGED AND WORN DUE TO POOR DESIGN OF THE ELT
